# SDR HALA2022012500030

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 36,069 hours, 55,168 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK MAJOR REPAIR - THRU BLEND ON RT WING LOWER SKIN AT XRS 535, RS AND REAR SPAR CAP BLEND NEAR XRS 534 // REPAIRED PER E105-488206-PERM
